# SDR DALA13009383274

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHTNING STRIKE ON FASTENER LOC FR 27+19" AND STR 41R LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR LOC. FR 27+19" AND STR 41R LOWER FUSELAGE IAW SRM A320 53-21-11, PARA 5J FIG 2013 (SHEET 2) PAGES 327/328.
